Generalized radius processes for elliptically contoured distributions

García-Escudero, Luis Angel, Gordaliza, Alfonso . Journal of the American Statistical Association 2005. 100 (471) :1036-1045

Locate this article in:

Bibtex

@article{CIS-197334,
  Author = {García-Escudero, Luis Angel and Gordaliza, Alfonso},
  Title = {Generalized radius processes for elliptically contoured distributions},
  Journal = {Journal of the American Statistical Association},
  Volume = {100},
  Number = {471},
  Year = {2005},
  Pages = {1036--1045},
  Keywords = {Robustness, Gaussian process, Asymptotic, Mahalanobis distance, Influence function, minimum covariance determinant estimation}
}

Similar articles